# SDR DLM88030335

- Difficulty date: April 4, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 44,207 hours, 36,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Transducer
- Condition: Contaminated
- Location: Ac Packs
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM ATL TO PIT CREW SMELLED SOMETHING BURNING. COUULD NOT IDENTIFY SOURCE. ODOR WAS STRONGER IN AFT CABIN THEN IN FWD CABIN. ALSO VERY STRONG IN COCKPIT. (ELECTRICAL ODOR) - PERFORMED DUCT BURNOUT
